# SDR ASAA2018110526719

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,223 hours, 6,699 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Missing
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF OIL SERVICING CURRENT OIL CONSUMPTION IS HIGHER THAN EXPECTED. GROUNDED - YES. UPON OPENING OF APU COWLING FOUND OIL LEAKING FROM THE DIFFERENTIAL PRESSURE INDICATOR, DELTA P INDICATOR WAS MISSING, WHICH CAUSE THE HIGH APU OIL CONSUMPTION. REMOVED AND REPLACED DIFFERENTIAL PRESSURE INDICATOR REF B737-900 AMM 49-91-13.
